RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Shtatland, È S

Statistics Math-Net.Ru
Total publications: 4
Scientific articles: 4

Number of views:
This page:47
Abstract pages:461
Full texts:230

http://www.mathnet.ru/eng/person49656
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/544350

Publications in Math-Net.Ru
1966
1. È. S. Shtatland, “Asymptotic behavior of the distribution of the maximum for a certain class of processes with independent increments”, Dokl. Akad. Nauk SSSR, 170:4 (1966),  794–796  mathnet  mathscinet  zmath
2. È. S. Shtatland, “The distribution of the moment of attaining maximum for a process with independent increments”, Teor. Veroyatnost. i Primenen., 11:4 (1966),  720–726  mathnet  mathscinet  zmath; Theory Probab. Appl., 11:4 (1966), 637–642
1965
3. È. S. Shtatland, “On the distribution of the maximum of a process with indepen dent increments”, Teor. Veroyatnost. i Primenen., 10:3 (1965),  531–535  mathnet  mathscinet  zmath; Theory Probab. Appl., 10:3 (1965), 483–487
4. È. S. Shtatland, “On local properties of processes with independent increments”, Teor. Veroyatnost. i Primenen., 10:2 (1965),  344–350  mathnet  mathscinet  zmath; Theory Probab. Appl., 10:2 (1965), 317–322
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021